| Catalog Number |
EUP2012X |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The stylette was present in the tip of the returned device.The stylette was stuck in the device.There was no residue visible on the stylette.The distal tip was stretched and necked onto the stylette.The balloon bond was stretched.The balloon was inflated within specification.The balloon failed to deflate.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the physician was attempting to use a euphora rx balloon.No damage was noted to device packaging and no issues removing the device from the hoop.It was reported that issues were noted during inspection.The stylet could not be removed from the balloon and it tore the physicians glove during the attempt.The device was flushed in the hoop to activate the hydrophilic coating prior to attempting to remove protective stylet.The device was not used in the patient.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.